Affordable Access

Publisher Website

A solution of the Pekarek-Krejci equation for ionization waves

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
45
Issue
2
Identifiers
DOI: 10.1016/0375-9601(73)90474-x

Abstract

Abstract The Pekarek-Krejci equation for ionization waves is solved for sinusoidal variations. The different wave types are examined when the phase angle between the electron temperature and electron density is varied.

There are no comments yet on this publication. Be the first to share your thoughts.